MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET
Model Number N/A
Medical Device Problem Codes Battery Problem (2885); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial report.E1 phone:: 02-536-6224 g2 foreign: south korea.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : device not returned.
 
Event or Problem Description
It was reported that the battery exploded so he couldn't use it.The event occurred during surgery.There was no reported patient harm, or delay.Due diligence is complete, no further information is available at this time.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.Visual inspection of the product showed the battery pack was busted open and there was black debris from the battery expulsion throughout the tyvek tray.Batteries were in the correct orientation inside the pack.Due to the damage from the expulsion, it could not be determined if there was damage present to the wiring before the expulsion.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to the manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
COMPONENT KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18740020
Report Number0001526350-2024-00245
Device Sequence Number7243435
Product Code FQH
UDI-Device Identifier00889024375123
UDI-Public(01)00889024375123(17)260903(10)72523462
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberN/A
Device Catalogue Number00515042000
Device Lot Number72523462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose